RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 6, Issue 3  


Research Papers
Topological properties of Legendre projections in contact geometry of wave fronts
V. I. Arnol'd
1
The scattering matrix for a perturbation of a periodic Schrödinger operator by decreasing potential
M. Sh. Birman, D. R. Yafaev
17
On some developments of the $\overline\partial$-dressing method
L. V. Bogdanov, V. E. Zakharov
40
The complex WKB method for the Harper equation
V. S. Buslaev, A. A. Fedotov
59
The Zagier formula with the Eisenstein–Maass series at odd integer points, and the generalized Selberg zeta function
A. B. Venkov
84
Locally transversal symbolic dynamics
A. M. Vershik
94
$SU(2)$ WZNW model at higher genera from the gauge field functional integral
K. Gawędzki
107
String equation. II. Physical solution
P. G. Grinevich, S. P. Novikov
118
Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a surface. I. Parabolic Monge-Ampére equations
N. M. Ivochkina, O. A. Ladyzhenskaya
141
Gauss hypergeometric function and quadratic $R$-matrix algebras
T. H. Koornwinder, V. B. Kuznetsov
161
Nonphysical sheet for perturbed Jacobian matrices
B. S. Pavlov
185
Constructions of uniform distributions in terms of geometry of numbers
M. M. Skriganov
200
Surfaces with inclination-dependent mean curvature
N. N. Ural'tseva
231
Topological quantum groups, star products and their relations
M. Flato, D. Sternheimer
242
Induced extended calculus on the quantum plane
Ch. Chryssomalakos, P. Schupp, B. Zumino
252
Corrections to quantized charge transport in quantum Hall systems
V. Jakšić, K. Jung, M. Klein, R. Seiler
264

Correction to the paper: A. N. Varchenko, V. O. Tarasov “Jackson integral representations for solutions of the Knizhnik–Zamolodchikov quantum equation”
273
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019